A generalization of a theorem of Skala

Helmut Länger

Fundamenta Mathematicae (1981)

  • Volume: 112, Issue: 2, page 121-123
  • ISSN: 0016-2736

How to cite


Länger, Helmut. "A generalization of a theorem of Skala." Fundamenta Mathematicae 112.2 (1981): 121-123. <http://eudml.org/doc/211246>.

author = {Länger, Helmut},
journal = {Fundamenta Mathematicae},
keywords = {quasi-trivial superassociative system; selectors; constants},
language = {eng},
number = {2},
pages = {121-123},
title = {A generalization of a theorem of Skala},
url = {http://eudml.org/doc/211246},
volume = {112},
year = {1981},

AU - Länger, Helmut
TI - A generalization of a theorem of Skala
JO - Fundamenta Mathematicae
PY - 1981
VL - 112
IS - 2
SP - 121
EP - 123
LA - eng
KW - quasi-trivial superassociative system; selectors; constants
UR - http://eudml.org/doc/211246
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.